# SDR VNAA2016040100001

- Difficulty date: April 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 29,848 hours, 29,900 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Condition: Unknown
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED TAT PROBE HEAT, RT AOA HEAT, RT STATIC HEAT, AND RT PITOT HEAT MESSAGES ALL ILLUMINATED AFTER TAKEOFF.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, CYCLED SYS CIRCUIT BREAKERS AND PERFORMED CHECKS IAW THE AMM AND RELEASED THE ACFT FOR SERVICE.
